# SDR REXA200900047

- Difficulty date: April 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N8577D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7577
- Aircraft time: 17,468 hours, 14,668 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 100
- Part time: 17,468 hours, 14,668 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.0 LBL 9.0 FLOOR SUPPORT STRUCTURE AND FS 280.0 BULKHEAD WEB CRACKED APPROXIMATELY 3.50 INCH LONG.  PERFORMED A MAJOR REPAIR TO THE BULKHEAD WEB IAW REO 601R-53-11-926 REV B.
